# SDR MWEA030055

- Difficulty date: February 5, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 9958000161
- Condition: Corroded
- Location: O/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP HAS MODERATE CORROSION ON INTERNAL SKIN SURFACE AND FRAME.  --  REMOVED WEB AND CORRSION, FABRICATED AND INSTALLED WEB AND DOUBLER.
